# SDR BSAASDR0712

- Difficulty date: May 12, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N139ZV
- Make and model: Beech 1900D
- Aircraft serial: UE139
- Aircraft time: 25,171 hours, 33,733 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Switch
- Condition: Inoperative
- Location: Mlg Handle
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH WHEN CREW SELECTED GEAR DOWN THE LANDING GEAR RELAY CONTROL CB TRIPPED WHEN THE GEAR WAS HALFWAY DOWN.  CREW ABORTED THE APPROACH AND MANUALLY EXTENDED THE GEAR.  CREW LANDED WITH NO FURTHER INCIDENT.  ALL WIRING & COMPONENTS IN THE LANDING GEAR CONTROL CIRCUIT BREAKER WAS INSPECTED, ALL 3 GEAR, ACTUATORS, SHUTTTLE VALVE, LEADING EDGE WIRING, NO DEFECTS NOTED.  AIRCRAFT WAS RELEASED FOR OCF, CREW NOTED THE PROBLEM COULD BE REPEATED WHILE IN 15 DEGREE LEFT BANK, FOUND BAD SWITCH & LOOSE SPRING IN LANDING GEAR CONTROL HANDLE.  REPLACED LANDING GEAR HANDLE ASSEMBLY, SYSTEM OPS CHECK GOOD.
